# SDR 2024FA0000370

- Difficulty date: May 2, 2024
- Submitted: May 15, 2024
- Operation: General aviation
- Aircraft: N818AB
- Make and model: Cirrus SR22
- Aircraft serial: 1953
- Aircraft time: 1,545 hours
- Engine: Cont IO550N
- Engine time: 1,545 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Pulley
- Part number: 220045510
- Condition: Damaged
- Location: Compressor Drive
- Part time: 1,545 hours
- Component: Drive Assembly, Cirrus
- Component part number: 17557103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING COMPRESSOR DRIVE PULLEY SHEARED OFF BOLT, IMPACTED ALTERNATOR #2, DAMAGED ALTERNATOR #2 TO THE POINT THAT IT WAS INOP. COULD NOT LOCATE BOLT OR SAFETY WIRE.
